KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Schur type inequalities for multivariate polynomials on convex bodies

TitleSchur type inequalities for multivariate polynomials on convex bodies
Publication TypeJournal Article
Year of Publication2017
AuthorsKroó, A
JournalDolomites Research Notes on Approximation
Volume10
Issue1
Pagination15-22
Date Published06/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsconvex bodies, Jacobi weights, multivariate polynomials, norms of polynomial factors, Schur type inequalities
URLhttp://drna.padovauniversitypress.it/2017/1/3